# SDR CALA2017031000561

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 26,353 hours, 8,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD BIN BETWEEN ROWS 8 & 9 LT SIDE INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY PACK. OPS CHECKED GOOD
